Operators with bounded characteristic function and their J-unitary dilation

Davis, Chandler and Foiaş, Ciprian: Operators with bounded characteristic function and their J-unitary dilation. In: Acta scientiarum mathematicarum, (32) 1-2. pp. 127-139. (1971)

[img]
Preview
Cikk, tanulmány, mű
math_032_fasc_001_002_127-139.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 127-139
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38602/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: p. 138-139.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 14:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/14298

Actions (login required)

View Item View Item